# SDR CA140130003

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT BATTERY FAIL & CYAN ELECTRICAL FAULT, ON CB-1 PANEL, CIRCUIT BREAKERS C11 & D10 POPPED ENROUTE ON LEG 3 DESCENT FROM GOOD A/P & Y/D FAIL AHRS 1 FAIL TRANSFER TO AHRS 2, TRANSFERRED CONTROLS TO CO-PILOT.  UPON LANDING LOST ALL GENERATORS, LT ENGINE, RT ENGINE, & APU. ESS POWER ONLY.
